# SDR AALA202405306090

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N320TF
- Make and model: Boeing 737823
- Aircraft serial: 68100
- Aircraft time: 3,257 hours, 1,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat 12c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 12C EMERGENCY LIGHT IS DANGLING FROM WIRES UNDER SEAT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
